Doctor insights on:
Acetaminophen And Pseudoephedrine
A bit of a buzz: Pseudoephrine will cause the release of catacholamines (adrenaline like substances) which will make you a bit hyper. The Norco (hydrocodone and acetaminophen) is sedating, so this will be countered. Mixing drugs like this can result in unexpected results and so is not recommended. ...Read more
Can I take Tylenol (acetaminophen) with Alavert allergy/ sinus? The Alavert has 5mg loratadine and 120mg pseudoephedrine sulfate.
That's Fine: No issues taking these medications together.Get a more detailed answer ›
Please tell any over-the-counter syrup available for kids having
pseudoephedrine hydrochloride, chlorphenamine maleate, acetaminophen?
I do not think so: If you are asking for a single medication that is available otc with all 3 ingredients, I am not aware of any. You can find some that have the Pseudoephedrine and the chlorpheniramine but not the acetaminophen. I believe advil (ibuprofen) allergy sinus is close having Ibuprofen instead of the Acetaminophen in pill form. That said, cold medications are not recommended for children less than 4 years of age. ...Read more
I took two pseudoephedrine 30mgs about 5 hrs ago for sinuses. Can I take a prescribed norco (hydrocodone and acetaminophen) 5 mg for my headache?
I've had sinus pressure and headaches for a few weeks now. I've been taking Sudafed and acetaminophen but I'm not getting better. What could it be?
If a young male (30s) has cough and cold symptoms, is it safe to take Robitussin, Sudafed, acetaminophen (for fever) and Mucinex?
Acetaminophen: If you have fever, take acetaminophen, no more than 4 gm in one day. Rest of the stuff is not useful. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex. ...Read more
Been sick since Thursday with cough, headache, sniffles. Can't shake headaches, tried sudafed, excedrin pm, tylenol (acetaminophen) cold and maxalt. They keep occuri?
Can i take tylenol, (acetaminophen) sudafed and inhaler at the same time. It's possible I had an upper respiratory infection and still have some congestion in my nose?
After took panadol (acetaminophen) cold and flu (paracetamol, phenylephrine hydrochloride), can I take actifed afterwards (triprolidine hydrochloride, pseudoephedrine?
No: You shouldn't use both at the same time. If you want to switch from one to the other, wait until it is time for your next dose of the panadol, (acetaminophen) but then take the actifed instead. They are different medicines, but act in almost exactly the same fashion, so taking them together will result in too high a dose. ...Read moreSee 1 more doctor answer
Tylenol (acetaminophen) PM: Contains a sedating antihistamine known as diphenhydramine (aka Benadryl) and the purpose is to help people fall asleep. So it's not unexpected that a sleep aid would cause people to be sleepy. On the other hand, in some people it can cause insomnia. Drugs do tend to have the desired effect in most, but not all people. If you want a drug that doesn't make you sleepy, use regular Tylenol (acetaminophen). ...Read moreSee 1 more doctor answer
How long can you take tylenol (acetaminophen) pm (i.E. How many consecutive nights) for it to remain effective and safe?
Efficacy not good : In spite of the fact that it seems that many people are able take Benadryl for days on end and it still works, i really don't see any necessity of adding in the tylenol (acetaminophen). And studies on Benadryl alone, most people lose its efficacy in lab studies after about three days of use. Then they have to wait several days before it will actually work again. Add to that the impairment of driving in the morning that has been documented in studies and the potential for weight gain and Benadryl and you really do not have a very ideal sleep medication there. ...Read moreSee 2 more doctor answers
Yes: You are correct Pseudoephedrine has lots of side effects, such as shakiness, anorexia, palpitations and increased blood pressure. It is a very good decongestant though, and has been available for years in many prescription products such as Claritin (loratadine) d, zyrtec d, allergra d etc. ...Read moreSee 1 more doctor answer
It depends: This is an important question. Too much Acetaminophen is dangerous. According to epocrates, a drug information program, most healthy adults can get up to about 1, 000 mg in 4 hrs, and 4, 000 mg (4 grams) per day safely. Children should get less, based on their age or weight. Read labels carefully, and ask your doctor or nurse if unsure. ...Read moreSee 1 more doctor answer